MAUDE Adverse Event Report: ARTHREX, INC. TRIMANO FORTIS REUSABLE LEG HOLDER; OPERATING ROOM TABLE ACCESS

ARTHREX, INC. TRIMANO FORTIS REUSABLE LEG HOLDER; OPERATING ROOM TABLE ACCESS
Model Number TRIMANO FORTIS REUSABLE LEG HOLDER
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 11/06/2025, it was reported by a facility representative via (b)(4) that an ar-1747-b trimano fortis reusable leg holder had a rivet break and was bent.This was discovered during the case with no patient harm.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 -complaint allegation is confirmed.-visual inspection of the trimano fortis reusable leg holder, noted that the base plate was bent and one of the pins - ref-01694-01 was disassembled from the device.-functional testing was not performed due to the damage to the device.The most likely cause of the reported failure can be attributed to user-applied excessive mechanical forces, during adjustment/connection during use.

Brand Name
TRIMANO FORTIS REUSABLE LEG HOLDER
Common Device Name
OPERATING ROOM TABLE ACCESS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23679604
Report Number1220246-2025-05243
Device Sequence Number9661677
Product Code BWN
UDI-Device Identifier00888867290808
UDI-Public00888867290808
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTRIMANO FORTIS REUSABLE LEG HOLDER
Device Catalogue NumberAR-1747-B
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Supplement Date Received by Manufacturer01/26/2026
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown